# SDR AALA970367

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: TRA1025
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION AT MOUNTING SURFACES.  REPAIRED PER SHOP ORDER H2BD ESO 5 160.  (M)
